The Annals of Statistics

On Almost Sure Linearity Theorems for Signed Rank Order Statistics

Pranab Kumar Sen

Full-text: Open access

Abstract

Almost sure asymptotic linearity of signed rank order statistic in shift parameter is studied under suitable regularity conditions and the results are extended to stationary $\phi$-mixing processes as well.

Article information

Source
Ann. Statist., Volume 8, Number 2 (1980), 313-321.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344956

Digital Object Identifier
doi:10.1214/aos/1176344956

Mathematical Reviews number (MathSciNet)
MR560732

Zentralblatt MATH identifier
0438.62041

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems
Secondary: 62G99: None of the above, but in this section

Keywords
Almost sure convergence asymptotic linearity in shift parameter empirical process $|phi$-mixing processes signed rank statistics

Citation

Sen, Pranab Kumar. On Almost Sure Linearity Theorems for Signed Rank Order Statistics. Ann. Statist. 8 (1980), no. 2, 313--321. doi:10.1214/aos/1176344956. https://projecteuclid.org/euclid.aos/1176344956


Export citation